17-10-2018 05:41 PM
I started letrozole about 1 1/2 years ago and have gained 15 pounds and getting still higher. I have lots of pain especially in hands and feet. 2 classes of yoga per week helps me to keep moving but makes the pain èven worse. Not sure shere to go from here.
Also, anyone switch from 6 month followup checkups from oncologist to GP? I did to save travel but not sure it was a good idea.
24-08-2018 07:49 PM
13-02-2016 04:20 PM
Just thinking about it ..........
I have a fridge magnet that says " Fridge pickers wear bigger knickers " Think I will get a new one made to say " letrozole users need bigger knickers"
13-02-2016 04:16 PM
I have been on Letrzole for three months and yes - think Im going to need bigger knickers now !! Cant blame Xmas as that was ages ago and I didnt eat that much.
Im a lot more immobile now with the bone mets etc and so Im going to have to get shot of these extra pounds soon ..............says me tucking into a almond croissant !!
13-02-2016 03:21 PM
Hi Ele J Thanks for that & pleased to hear you have managed to lose weight. I remember you posting on our chemo thread when you were 2 weeks in. Are you still SE free? I've been on it a few weeks now & chemo hot flushes have largely gone & been replaced by feeling cold & shivery all the time. I've usually got a hot water bottle up my jumper when I'm at home ... Very attractive! That said, I'd take the shivers over flushes any day. Eyes are a bit dry too, but other than that ok so far. Did you avoid sleep disturbance? I had my port out yesterday under local & had a long chat to the surgeon about tamoxifen SE whilst he was doing it. He said if you can get through the first couple of months unscathed, you'll usually be ok on it. He said the stuff that makes you fat tends to make you really fat, so if you used to put on 3-4 lbs at Christmas, it might turn into a stone on tamoxifen, so the key is not to have too many blow outs. He said he hadn't come across many people who were grossly obese because of tamoxifen, but a lot of people moaning about an extra half a stone here & there. xx
10-02-2016 11:23 AM
09-02-2016 03:54 PM
08-02-2016 12:30 PM
06-02-2016 03:23 PM
Laineybo how long does the Wright gain go on for? I have just started tamoxifen, but I'm worried by this side effect. I'm on it for 10-15 years & surely can't keep just getting fatter & fatter despite exercise/careful eating? Thanks. x
07-12-2015 07:45 AM
Have been on tamoxifen and now anastrozole and both caused weight gains of about a stone despite exercise and careful eating.Then in desperation I decided to incorporate fasting which has the added bonus of being anti inflammatory so will help with joint pain and may prevent recurrence
After some experiment I settled on the eating window plan so I eat between 4pm and 8pm.It was hard at first but am now my prediagnosis weight and no joint pain.Suggest you Google fasting and cancer - there's lots.You just have to be determined.
Best wishes x
06-12-2015 11:05 AM
Have been on Letrozole for about 3 months now, have the standard SEs - hot flushes and aching joints but have been putting weight on as well has anyone else experienced this? THink the weight gain is getting me down more now that the other SEs which I am managing to cope with as taking clonidine and pain killers.
Have tried to watch what I eat and have not been 'bad' - don't want to keep putting the weight on as it doesn't help the aches if carrying too much weight. Have put just over a stone on since my mastectomy in May